MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY

BOSTON SCIENTIFIC CORPORATION STONETOME; DISLODGER, STONE, BILIARY
Model Number M00535110
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block g4: the remaining premarket/510(k) number is k946358; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
 
Event or Problem Description
It was reported to boston scientific corporation that a stonetome was attempted to be used in the papilla during an endoscopic sphincterotomy (est) procedure performed on an unknown date.During the procedure, upon energization, the blade detached, causing the product to become unusable.It was reported that no part of the device detached and fell into the patient the procedure was completed with another of the same device.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block g4: the remaining premarket/510(k) number is k946358; reported here as premarket/510(k) number exceeded the character limit for the designated field.Block h2: block g2 report source has been corrected.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Block h11: product investigation.The returned stonetome was analyzed, a visual inspection found that the working length was twisted at distal section, the cutting wire wasn't broken.No other problems with the device were noted.With all the available information, boston scientific concludes the reported event of wire break was not confirmed.According to the product analysis performed on the device, the working length was twisted; this problem could be caused by after multiple attempts to rotate the device or during the introduction of the device into the scope.Based on all gathered information and the analysis performed, the most probable cause of this complaint is adverse event related to procedure.
 
Event or Problem Description

Brand Name
STONETOME
Common Device Name
DISLODGER, STONE, BILIARY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23926903
Report Number3005099803-2025-06936
Device Sequence Number13095980
Product Code LQR
UDI-Device Identifier08714729146599
UDI-Public(01)08714729146599(17)270623(10)36816693
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K191789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00535110
Device Catalogue NumberM00535110
Device Lot Number0036816693
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown